# SDR USAA2012022700019

- Difficulty date: February 21, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 57,143 hours, 37,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - 1.25 INCH LONG CRACK IN FUSELAGE SKIN AT BS 727F+3 INCHES, S22R.  REPAIRED FUSELAGE SKIN AT BS 727F+3 INCHES, S22R IAW SRM 53-00-01-2R-31, PROCEDURE V, FIG 201.
